MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: patient identifier: subject (b)(6).A2: age at time of event: the subject was 68 years old at the time of study enrollment.E1: initial reporter phone: (b)(6).
 
Event or Problem Description
S2444 elegance it was reported that the subject experienced in-stent restenosis 430 post index procedure.The subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stent on (b)(6) 2022 as a part of the elegance clinical trial.The target lesion was in right proximal and mid superficial femoral artery (sfa) extending up to right distal sfa.The target lesion had a proximal reference diameter of 6.0 mm, distal reference vessel diameter of 6.0 mm, and a lesion length of 250 mm.The target lesion was 90% stenosed and was classified as tasc ii c lesion.Prior to target lesion treatment with study device, pre-dilation was performed using a 5 mm x 200 mm non-boston scientific balloon.Treatment of target lesion was performed by dilation using study device, 6 mm x 200 mm ranger drug coated balloon followed by placement of study stent, 6 mm x 40 mm, eluvia drug-eluting stent.Post treatment, the final residual stenosis was noted to be 10%.On the same day, during the treatment of target lesion, dissection of grade c was noted in the proximal sfa due to ranger drug coated balloon.In response, eluvia drug eluting stent was placed, and the complication was resolved on the same day.The dissection was previously reported under report number 2134265-2022-05200.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, 430 days post index procedure, subject visited the hospital for the scheduled angiogram with possible intervention for right lower extremity pain after walking for less than 200 meters.Of note, on (b)(6)2023, subject underwent angiogram and right leg intervention was recommended on later date.On examination, rutherford classification assessed revealed category 3, severe claudication.Selective angiography of right lower extremity performed revealed 80% in-stent stenosis of right sfa, widely patent right common femoral artery, profunda femoris artery, popliteal artery and 3-vessel run-off to the foot.80% stenosis noted in right proximal superficial femoral artery was treated with a 2.0 laser atherectomy followed by drug coated balloon angioplasty using a 6 mm x 200 mm non-boston scientific drug coated balloon.Post treatment, the final residual stenosis was noted to be 20%.The event was considered to be resolved the same day.There were no further reported patient complications.
 
Event or Problem Description
S2444 elegance.It was reported that the subject experienced in-stent restenosis 430 post index procedure.The subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stent on(b)(6) 2022 as a part of the elegance clinical trial.The target lesion was in right proximal and mid superficial femoral artery (sfa) extending up to right distal sfa.The target lesion had a proximal reference diameter of 6.0 mm, distal reference vessel diameter of 6.0 mm, and a lesion length of 250 mm.The target lesion was 90% stenosed and was classified as tasc ii c lesion.Prior to target lesion treatment with study device, pre-dilation was performed using a 5 mm x 200 mm non-boston scientific balloon.Treatment of target lesion was performed by dilation using study device, 6 mm x 200 mm ranger drug coated balloon followed by placement of study stent, 6 mm x 40 mm, eluvia drug-eluting stent.Post treatment, the final residual stenosis was noted to be 10%.On the same day, during the treatment of target lesion, dissection of grade c was noted in the proximal sfa due to ranger drug coated balloon.In response, eluvia drug eluting stent was placed, and the complication was resolved on the same day.The dissection was previously reported under report number 2134265-2022-05200.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2023, 430 days post index procedure, subject visited the hospital for the scheduled angiogram with possible intervention for right lower extremity pain after walking for less than 200 meters.Of note, on (b)(6) 2023, subject underwent angiogram and right leg intervention was recommended on later date.On examination, rutherford classification assessed revealed category 3, severe claudication.Selective angiography of right lower extremity performed revealed 80% in-stent stenosis of right sfa, widely patent right common femoral artery, profunda femoris artery, popliteal artery and 3-vessel run-off to the foot.80% stenosis noted in right proximal superficial femoral artery was treated with a 2.0 laser atherectomy followed by drug coated balloon angioplasty using a 6 mm x 200 mm non-boston scientific drug coated balloon.Post treatment, the final residual stenosis was noted to be 20%.The event was considered to be resolved the same day.There were no further reported patient complications.It was further reported that the final residual stenosis following the index procedure was 20%, formerly reported to be 10%.Additionally, on (b)(6) 2023, the subject had visited the hospital with complaints of peripheral arterial disease and bilateral claudication, which occurred when walking for less than 200 meters.Bilateral rutherford classification was assessed to be category 3 severe claudication.As previously reported, the subject underwent bilateral lower extremity angiogram on the same day.The angiogram revealed the following: abdominal aortogram: normal bilateral renal arteries and distal aorta.Bilateral lower extremity runoff: widely patent bilateral common, external, and internal iliac arteries, common femoral arteries and profunda arteries.Right lower extremity (target limb): 80% instent restenosis in right mid sfa, widely patent popliteal artery, and three vessel runoffs to the foot.Left lower extremity: 80% stenosis in left mid superficial femoral artery, widely patent popliteal artery, and three vessel runoffs to the foot.On the same day, the left lower extremity was treated, and intervention for the right lower extremity was scheduled for a later date.The intervention performed on (b)(6)2023 for the right lower extremity was previously reported.
 
Additional Manufacturer Narrative
Amended fields: b5 - describe event or problem.B7 - other relevant history.A1 - patient identifier: subject (b)(6).A2 - age at time of event: the subject was 68 years old at the time of study enrollment.E1 - initial reporter phone: (b)(6).

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17545194
Report Number2124215-2023-43380
Device Sequence Number7420676
Product Code NIU
UDI-Device Identifier08714729876571
UDI-Public08714729876571
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0028285337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer03/14/2024
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite